# SDR 3D9A2016110300008

- Difficulty date: November 3, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N401MF
- Make and model: Bolkms BK117A1
- Aircraft serial: 20024
- Aircraft time: 427 hours, 1,278 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Angle
- Part number: D535M2091102
- Condition: Broken
- Location: Tail Boom
- Part time: 427 hours, 1,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT TAIL ROTOR DRIVE SHAFT FAIRING MOUNT ANGLE BROKEN OFF ALLOWING IT TO CONTACT AND CHAFE TAIL BOOM SKIN.
